# SDR AALA20160630002

- Difficulty date: June 29, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 51,097 hours, 24,781 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Pin
- Condition: Sheared
- Location: Transducer
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL THE AMBER WHEEL NOT TURNING LIGHT ILLUMINATED. TAKE OFF ABORTED AT APPROXIMATELY 60 KNOTS. AIRCRAFT WAS GROUNDED. MAINTENANCE FOUND THE NR 1 WHEEL TRANSDUCER PINS SHEARED. REMOVED AND REPLACED TRANSDUCER IAW AMM 32-43-02.
